Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Modelo Heisenberg")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1639

  • Page / 66
Export

Selection :

  • and

Représentation de Baryakhtar-Krivoruchko-Yablonsky et thermodynamique des systèmes magnétiquement ordonnésANTSYGINA, T. N; SLYUSAREV, V. A.Teoretičeskaâ i matematičeskaâ fizika. 1986, Vol 68, Num 2, pp 312-320, issn 0564-6162Article

Prolongation structure of the deformed anisotropic Heisenberg modelDE-GANG ZHANG; LI CHENG.Physics letters. A. 1989, Vol 138, Num 1-2, pp 43-45, issn 0375-9601, 3 p.Article

Operator content of the XXZ chainALCARAZ, F. C; BAAKE, M; GRIMM, U et al.Journal of physics. A, mathematical and general. 1988, Vol 21, Num 3, pp L117-L120, issn 0305-4470Article

Quantization of the continuous Heisenberg ferromagnetSKLYANIN, E. K.letters in mathematical physics. 1988, Vol 15, Num 4, pp 357-368, issn 0377-9017Article

Elementary excitations in antiferromagnetic Heisenberg systemsISKE, P. L; CASPERS, W. J.Physica. A. 1987, Vol 146, Num 1-2, pp 151-174, issn 0378-4371Article

Sequence of discrete spin models approximating the classical Heisenberg ferromagnetMARGARITIS, A; ODOR, G; PATKÓS, A et al.Journal of physics. A, mathematical and general. 1987, Vol 20, Num 7, pp 1917-1920, issn 0305-4470Article

Universality classes of critical antiferromagnetsJOHANNESSON, H.Journal of physics. A, mathematical and general. 1988, Vol 21, Num 23, pp L1157-L1162, issn 0305-4470Article

Density of states and dynamic scaling on the Vicsek snowflate fractalASHRAFF, J. A; SOUTHERN, B. W.Journal of physics. A, mathematical and general. 1988, Vol 21, Num 10, pp 2431-2440, issn 0305-4470Article

Collective and intrinsic degrees of freedom in the Heisenberg ferromagnetDA PROVIDENCIA, J; FIOLHAIS, C; BRAJCZEWSKA, M et al.Journal of physics. A, mathematical and general. 1989, Vol 22, Num 6, pp 703-715, issn 0305-4470Article

Solution of a linearized model of Heisenberg's fundamental equation IIBRÜNING, E; NAGAMACHI, S.Journal of mathematical physics. 2008, Vol 49, Num 5, issn 0022-2488, 052304.1-052304.22Article

Intégration du problème stationnaire pour un réseau de spins classiquesVESELOV, A. P.Teoretičeskaâ i matematičeskaâ fizika. 1987, Vol 71, Num 1, pp 154-159, issn 0564-6162Article

Some results on complete Lie superalgebrasLI YUN WANG; DAO JI MENG.Linear algebra and its applications. 2002, Vol 355, pp 1-14, issn 0024-3795Article

Violations of the string hypothesis in the solutions of the Bethe ansatz equations in the XXX-Heisenberg modelISLER, K; PARANJAPE, M. B.Physics letters. Section B. 1993, Vol 319, Num 1-3, pp 209-214, issn 0370-2693Article

On the analytical soliton-like solution for the anisotropic Heisenberg modelKAPOR, D. V.Journal of physics. A, mathematical and general. 1991, Vol 24, Num 3, pp L113-L115, issn 0305-4470Article

A Riemann-Hilbert approach to discrete Heisenberg-spin chainCHOWDHURY, A. R; DE, M.Journal of the Physical Society of Japan. 1989, Vol 58, Num 3, pp 817-820, issn 0031-9015, 4 p.Article

Dynamics of the classical Heisenberg spin chainROBERTS, J. A. G; THOMPSON, C. J.Journal of physics. A, mathematical and general. 1988, Vol 21, Num 8, pp 1769-1780, issn 0305-4470Article

A mechanism for symmetry breaking in antiferromagnetic Heisenberg systemsISKE, P. L; CASPERS, W. J.Physica. A. 1987, Vol 142, Num 1-3, pp 360-373, issn 0378-4371Article

Toeplitz algebras and spectral results for the one-dimensional Heisenberg modelDAMAK, Mondher; MANTOIU, Marius; TIEDRA DE ALDECOA, Rafael et al.Journal of mathematical physics. 2006, Vol 47, Num 8, issn 0022-2488, 082107.1-082107.10Article

Numerical renormalization study of the quantum Heisenberg ±J modelSANNEMO, U.Physica. A. 1987, Vol 145, Num 1-2, pp 255-261, issn 0378-4371Article

Solutions des équations de l'approche de Bethe pour l'antiferromagnétique XXX de spin arbitraire avec un nombre fini de sitesAVDEEV, L. V; DERFEL, B.-D.Teoretičeskaâ i matematičeskaâ fizika. 1987, Vol 71, Num 2, pp 272-289, issn 0564-6162Article

Integrable higher order deformations of Heisenberg supermagnetic modelGUO, Jia-Feng; WANG, Shi-Kun; KE WU et al.Journal of mathematical physics. 2009, Vol 50, Num 11, issn 0022-2488, 113502.1-113502.11Article

Complete integrability for a discrete Heisenberg chainPAPANICOLAOU, N.Journal of physics. A, mathematical and general. 1987, Vol 20, Num 12, pp 3637-3652, issn 0305-4470Article

Exact solution of the integrable XXZ Heisenberg model with arbitrary spin. II: Thermodynamics of the systemKIRILLOV, A. N; RESHETIKHIN, N. YU.Journal of physics. A, mathematical and general. 1987, Vol 20, Num 6, pp 1587-1597, issn 0305-4470Article

An improved transfer matrix method for quantum spin systems. II: Isotropic Heisenberg chain with spin 1/2TSUZUKI, T.Progress of theoretical physics. 1986, Vol 75, Num 2, pp 225-242, issn 0033-068XArticle

Some properties of eigenvalues and eigenfunctions for finite systems on the antiferromagnetics Heisenberg modelOGUCHI, T; KITATANI, H.Progress of theoretical physics. 1988, Vol 79, Num 2, pp 253-257, issn 0033-068XArticle

  • Page / 66